PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 74 | 1 | 133-141
Tytuł artykułu

On implicit Lagrangian differential systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (P,ω) be a symplectic manifold. We find an integrability condition for an implicit differential system D' which is formed by a Lagrangian submanifold in the canonical symplectic tangent bundle (TP,ὡ).
Rocznik
Tom
74
Numer
1
Strony
133-141
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-20
poprawiono
2000-01-03
Twórcy
autor
  • Institute of Mathematics, Warsaw University of Technology, Pl. Politechniki 1, 00-661 Warszawa, Poland
Bibliografia
  • [1] V. I. Arnold, S. M. Gusein-Zade and A. N. Varchenko, Singularities of Differentiable Maps, Vol. 1, Birkhäuser, Boston, 1985.
  • [2] J. W. Bruce, A note on first order differential equations of degree greater than one and wavefront evolution, Bull. London Math. Soc. 16 (1984), 139-144.
  • [3] I. Ekeland, Discontinuités de champs hamiltoniens et existence de solutions optimales en calcul des variations, Publ. Math. I.H.E.S. 47 (1977), 5-32.
  • [4] S. Janeczko, Systems of rays in the presence of distribution of hyperplanes, in: Banach Center Publ. 32, Inst. Math., Polish Acad. Sci., 1995, 245-260.
  • [5] S. Janeczko, Hamiltonian geodesics in nonholonomic differential systems, Reports Math. Phys. 40 (1997), 217-224.
  • [6] S. Janeczko, On isotropic submanifolds and evolution of quasicaustics, Pacific J. Math. 158 (1993), 317-334.
  • [7] J. Kijowski and W. M. Tulczyjew, A Symplectic Framework for Field Theories, Lecture Notes in Physics 107, Springer, 1979.
  • [8] J. Martinet, Singularities of Smooth Functions and Maps, Cambridge Univ. Press, Cambridge, 1982.
  • [9] J. N. Mather, Solutions of generic linear equations, in: Dynamical Systems (Salvador, 1971), Academic Press, 1973, 185-193.
  • [10] R. Montgomery, A survey of singular curves in sub-Riemannian geometry, J. Dynam. Control Systems 1 (1995), 49-90.
  • [11] J. Śniatycki and W. M. Tulczyjew, Generating forms of Lagrangian submanifolds, Indiana Univ. Math. J. 22 (1972), 267-275.
  • [12] F. Takens, Implicit differential equations: some open problems, in: Lecture Notes in Math. 535, Springer, 1976, 237-253.
  • [13] R. Thom, Sur les équations différentielles multiformes et leurs intégrales singulières, Bol. Soc. Brasil. Mat. 3 (1972), 1-11.
  • [14] A. Weinstein, Lectures on Symplectic Manifolds, CBMS Regional Conf. Ser. in Math. 29, Amer. Math. Soc., Providence, RI, 1977.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv74z1p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.